Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 60

All articles in this issue are freely accessible.

Obituary: George David Birkhoff
R. E. Langer.
Trans. Amer. Math. Soc. 60 (1946), 1-2
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016342
Distributive postulates for systems like Boolean algebras
George D. Birkhoff and Garrett Birkhoff.
Trans. Amer. Math. Soc. 60 (1946), 3-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017735
Interpolation to certain analytic functions by rational functions
Yu-Cheng Shen.
Trans. Amer. Math. Soc. 60 (1946), 12-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016463
A study of the projective differential geometry of surfaces by means of a modified tensor analysis
P. O. Bell.
Trans. Amer. Math. Soc. 60 (1946), 22-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016230
The Weierstrass $E$-function in the calculus of variations
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 60 (1946), 51-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017478
Theorem of Lindeberg in the calculus of variations
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 60 (1946), 72-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017479
Sufficient conditions for the isoperimetric problem of Bolza in the calculus of variations
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 60 (1946), 93-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017480
Geometry of the Fourier heat equation
Edward Kasner and John DeCicco.
Trans. Amer. Math. Soc. 60 (1946), 119-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016985
Concerning simple plane webs
R. H. Bing.
Trans. Amer. Math. Soc. 60 (1946), 133-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016646
Geometrical characterizations of some families of dynamical trajectories
L. A. MacColl.
Trans. Amer. Math. Soc. 60 (1946), 149-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0016224
Singular integral equations with Cauchy kernels
W. J. Trjitzinsky.
Trans. Amer. Math. Soc. 60 (1946), 167-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017876
Invariant measures in groups which are not locally compact
John C. Oxtoby.
Trans. Amer. Math. Soc. 60 (1946), 215-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018188
On the Phragmén-Lindelöf principle
Maurice Heins.
Trans. Amer. Math. Soc. 60 (1946), 238-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019117
Contributions to the theory of loops
R. H. Bruck.
Trans. Amer. Math. Soc. 60 (1946), 245-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017288
Chromatic polynomials
G. D. Birkhoff and D. C. Lewis.
Trans. Amer. Math. Soc. 60 (1946), 355-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018401
Complemented modular lattices and projective spaces of infinite dimension
Orrin Frink.
Trans. Amer. Math. Soc. 60 (1946), 452-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018635
Rings with a finite number of primes. I
I. S. Cohen and Irving Kaplansky.
Trans. Amer. Math. Soc. 60 (1946), 468-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019595
A class of sequences of functions
D. G. Bourgin.
Trans. Amer. Math. Soc. 60 (1946), 478-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020168
On convex topological linear spaces
George W. Mackey.
Trans. Amer. Math. Soc. 60 (1946), 519-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020214
On the ergodic theorem
Nelson Dunford and D. S. Miller.
Trans. Amer. Math. Soc. 60 (1946), 538-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018359
Errata, volume 58; Errata, volume 59
Trans. Amer. Math. Soc. 60 (1946), 550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions